Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


No Energy, Fuzzy, Excess Weight, can Nandrolone Help?
Apr 25, 2013

I have a great Doctor at the local IDP. When my partner and I started taking meds, we both put on a lot of weight. I assumed it was from depression and started taking Wellbutrin and Adderall for my ADD. Ofter reading "Built to Survive", we approached our Doctor and he prescribed 200mg Testosterone injections every two weeks.

Upon taking the first shot, it was like someone had turned on the lights. I stopped the Wellbutrin and Adderal and started feeling more like myself. I did not, however, lose any of the excess weight I put on.

After six months of Testosterone Replacement Therapy at 200mg/2 weeks, my partner and I realized we were experiencing the ups and downs we have read about. So bad, in fact, that 3 or 4 days before our shot, we just stayed in bed if we could. So we manually changed our dosage schedule to accommodate and told our Doctor. 100mg/week helped a little but now we don't seem to be getting the same benefit.

We have been on a slow carb diet (Tim Ferriss') and we seem to have reached a plateau where we are just not losing the excess fat and we have no energy. The "clear" feeling we originally felt with the Testosterone is gone for the most part and we are struggling to get by day by day though our health appears to be okay.

After re-reading Built to Survive, we have decided to try an anabolic steroid to help with the weight loss, to build lean body mass, to increase our energy levels, and to improve our clarity of thought. We are considering asking our doctor for Nandrolone/equivalent and we are prepared to find it outside of our Doctor's care if need be.

Is there a better therapy to try for weight loss and energy levels? Where can I find documentation that legitimizes my request to our Doctor? What else can I do to get rid of this excess weight, return to my normal energy levels, and think clearer?

Any help would be greatly appreciated.

ps. We are both white males, age 43. Our normal weight was around 185 and height is 5'10" We both now weigh 210+ even with 1/8 our normal caloric intake and regular exercise. We take 100mg Testosterone weekly and Truvada, Norvir, Reyataz.

Response from Mr. Vergel

Nandrolone is not used for those who want to lose weight or fat, but for those who are wasting and need to gain weight and lean mass.

Tim Ferris' slow carb diet is a good one for sure. But as people lose weight their bodies decrease their resting energy expenditure to slow down metabolism. Weight loss "plateaus" then occur.

Make sure you get your testosterone, estradiol and thyroid hormones checked to ensure that 100 mg per week of testosterone injections is the right dose for you and that you have no other hormone inbalance. Also, if your triglycerides and LDL are elevated, weight loss is impaired. Boosted protease inhibitors sometimes raise these lipids in some patients.

I have some tips in this article I wrote awhile ago:

Nelson's Top 10 Tricks for Fat Loss

You can also find some practical info on diet, supplements, hormones and exercise in my youtube channel:

Nelson's YouTube Channel

Nelson



Previous
androgel y alopecia
Next
compounded testosterone gel in west africa

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement